# SDR ANCF2009061800050

- Difficulty date: June 18, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N632CT
- Make and model: Doug MD 83
- Aircraft serial: 49632
- Aircraft time: 44,945 hours, 40,696 cycles
- Engine: Pwa JT8D219
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Controller
- Part number: 790312
- Part serial: 6152071
- Condition: Malfunctioned
- Location: Bleed System
- Part time: 29,090 hours, 30,616 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

THRUST SET FOR TAKEOFF,  LT AND RT ENGINE EPR 2.08 LT ENG N1 98 PERCENT RT ENG N1 98.7 PERCENT, LT AND RT ENGINE EGT WITHIN LIMITS.  ABOUT 100 KTS A STRONG DECELERATION WAS FELT, RT ENGINE EPR DROPPED TO 1.78, AFT CREW REPORTED A LOUD BANG FROM RT ENGINE.  AMM 72-00-04 PAGE 112 ACCOMPLISHED.  BLEED VALVE LUBRICATED. IAW AMM 75-31-01 PAGE 203 THE FWD PRESSURE RATIO BLEED CONTROL WAS REPLACED. RT ENGINE BOROSCOPE INSP WAS PERFORMED. IAW AMM 72-00-00 PAGE 542. TEST WAS OK.
